# SDR DHL2004363009

- Difficulty date: November 20, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: B-Nut
- Condition: Loose
- Location: Master Cylinder
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND WHILE APPLYING BRAKES, AIRCRAFT PULLS NOTICABLY TO THE RIGHT.  ALSO, RIGHT BRAKE PEDAL FEELS "SOFT".  FOUND LOOSE B-NUT ON MASTER CYLINDER LOCATED UNDER F/O'S FLOOR PANEL.  RESECURED B-NUT, LEAK CHECKS OK. NO FURTHER DEFECTS NOTED IAW 32-43-60.
